# SDR DALA13051333762

- Difficulty date: October 3, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,657 hours, 14,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN FLOORBEAM TEE CORRODED BS 987, RBL 29-45.  REPAIRED IAW ERA 464736-14MA, REV A.
